# SDR SWIA2019121646870

- Difficulty date: December 16, 2019
- Submitted: December 16, 2019
- Operation: Air carrier
- Aircraft: N945SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7770
- Aircraft time: 42,692 hours, 36,114 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Warning Message
- Condition: False Activation
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

GEAR DISAGREE WARNING MESSAGE WHEN GEAR LEVER SELECTED UP AFTER TO. NOSE GEAR SHOWED DOWN AND LOCKED POSITION. RAN QRH MESSAGE CLEARED ONCE GEAR WAS DOWN. RETURNED TO SFO. FLIGHT 5525 CLOSED  THIS DISCREPANCY WAS TRANSFERRED TO CAMP ITEM 20079942 WITH THE FOLLOWING CORRECTIVE ACTION: "JACKED AIRCRAFT AT THE NOSE PER CRJ AMM AND SWUNG THE GEAR MULITPLE TIMES WITH NO ISSUES.  PERFORMED FULL SERVICE ON THE NOSE GEAR.  FOUND NO ISSUES WITH THE NOSE GEAR.  GEAR SWUNG UP AND LOCKED EVERY TIME.  COMPLIED WITH ST CARD.  "
